# SDR TRAX200701652

- Difficulty date: October 31, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 15,304 hours, 12,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: S61444
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 O/B CLIP CRACKED.   REMOVED CRACKED CLIP FS 484 LBL 27 O/B.  FABRICATED NEW ANGLE IAW CRJ 200 SRM 53-41-43.  OK TO ALODINE AND PRIME. ALODINED AND PRIMED, IAW CRJ 200 SRM 51-21-11.  OK TO TOPCOAT, APPLIED TOPCOAT, IAW SRM 51-21-16. OK TO INSTALL NEW CLIP. INSTALLED NEW CLIP, IAW SRM 51-42-21.
